ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Интегральные уравнения свертки с положительными ядрами. Предисловие редактора.

Editorial, Board (1997) Интегральные уравнения свертки с положительными ядрами. Предисловие редактора. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 32 (1). pp. 3-4. ISSN 00002-3043

[img]
Preview
PDF
Download (193Kb) | Preview
    Item Type: Article
    Additional Information: Convulution-type integral equations with positive kernels. Editor's Preface.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Nov 2012 15:53
    Last Modified: 13 Feb 2013 15:44
    URI: http://mathematics.asj-oa.am/id/eprint/917

    Actions (login required)

    View Item